| Model Number |
VLOCM0023 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a right knee replacement, when suturing the skin using the continuous suturing technique, four sutures broke.It was noted that it lasted five minutes.Another sutures were used for restitching to resolved the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant medical product: vlocm0023, vlocm0023 v-loc* 90 4-0 clr 45cm p12x12 (lot#a3g1282vfy); vlocm0023, vlocm0023 v-loc* 90 4-0 clr 45cm p12x12 (lot#a3g1282vfy); vlocm0023, vlocm0023 v-loc* 90 4-0 clr 45cm p12x12 (lot#a3g1282vfy); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.